# SDR 2002FA0000604

- Difficulty date: February 18, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Housing
- Part number: 122510
- Condition: Cracked
- Location: Solendoid Valve
- Component: Solenoid Valve
- Component part number: 1U1225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIR LINE CRACK ON SEAM OF BODY ON PORT NR 1 NEAR MOUNTING LUG.  OCCURED DURING NORMAL OPERATION.
